BooksTestimonialsInterviewsLibraryArticlesShop Here 

Antibiotic Side Effects with Bladder infection



Your Question for Lloyd

I have been diagnosed with Hep C since 1996. following your book suggestion I have done 100% better. After liver biopsy, my liver was Great! I have been plagued with cramps, hot flashes, and night sweats, accompanied with kidney or bladder infections..What can I do to help me stop going through antibiotics and their side effects? Thanks for making it easier for me to live with Hep C!

From: Lloyd Wright
Sent: Sunday, June 24, 2012 12:31 PM
Subject: RE: Ask Lloyd ...

Hello Ceila,

Never take  antibiotics unless you are going to die if you don’t.

For bladder infections use this: U-Tract_D-mannose

This should solve your problems with kidney and bladder infections. Antibiotics can cause night sweats.

The cramps are a result of low potassium. I use to tell people to eat more bananas but that does not seem to work. Take Potassium Citrate, 2 caps a day for a week, then one cap a day for a week. Cramps should be gone by then.

You can view Potassium-Citrate here:

This should solve these problems. The night sweats can take some time to go away. Lots of exercise and a hot bath before bed can help.

Also some Ultra Absorbic C is helpful.

Thank you for liking my books.

In health,